# SDR SIMA200708503

- Difficulty date: March 14, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N738NR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145401
- Aircraft time: 13,393 hours, 12,090 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Gusset
- Part number: 14522460015
- Condition: Corroded
- Location: Zone 100
- Part time: 13,393 hours, 12,090 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY FORWARD GUSSET FOUND TO BE CORRODED.  BLENDED THE AREA REMOVING CORROSION, FABRICATED AND INSTALLED REPAIR DOUBLER IAW EMB IC2007-145/01751, DATED 3-12-07.  RETURNED AIRCRAFT TO SERVICE.
